Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/33941
標題: Partition functions and finite-size scalings of Ising model on helical tori
作者: Liaw, T.M.
李豐穎
Huang, M.C.
Chou, Y.L.
Lin, S.C.
Li, F.Y.
關鍵字: boundary-conditions
klein bottle
mobius strip
statistics
lattice
heat
期刊/報告no:: Physical Review E, Volume 73, Issue 5.
摘要: The exact closed forms of the partition functions of a two-dimensional Ising model on square lattices with twisted boundary conditions are given. The constructions of helical tori are unambiguously related to the twisted boundary conditions by virtue of the SL(2,Z) transforms. The numerical analyses on the deviations of the specific-heat peaks away from the bulk critical temperature reveal that the finite-size effect of herical tori is independent of the chirality.
URI: http://hdl.handle.net/11455/33941
ISSN: 1539-3755
文章連結: http://dx.doi.org/10.1103/PhysRevE.73.055101
Appears in Collections:化學系所

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.